# SDR DL72S950901

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RIB CRACKED .25 INCH I/B SIDE NR 6 SLAT AT ACT ATTACH.  CRACK WAS FOUND DURING C-2 LETTER CHECK TPAMM 3-2-95.  STOPPED DRILLED PER MM 57-54-0 PG 803.
